# SDR TWAA0007001

- Difficulty date: May 4, 2000
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N606TW
- Make and model: Boeing 767231
- Aircraft serial: 22569
- Aircraft time: 62,314 hours, 14,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582243
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS IN THE AFT CABIN CAME ON INTERMITTENTLY.  REPLACED THE BATTERIES ON LT SIDE OF CABIN.  CHECK-C 4-7-00 LAX.
